# SDR HALA2020033100080

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 41,455 hours, 6,515 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL RT PUMP 2 LO PR. // PERFORMED OPS TEST OF MAIN RIGHT 2 PUMP PER AMM 28-21-00-710-801
-A. TEST OK. NO FAULTS NOTED.
